Lancaster EPrints

Postponed bifurcations of a swept parameter ring laser model with additive white noise.

Mannella, R. and McClintock, Peter V. E. and Moss, F. (1987) Postponed bifurcations of a swept parameter ring laser model with additive white noise. Physics Letters A, 120 (1). pp. 11-14. ISSN 0375-9601

Full text not available from this repository.

Abstract

We have constructed an electronic circuit model of a single mode ring laser with additive white noise. Our measurements of the time evolution of the statistical densities and the distribution of bifurcation times are in good agreement with recent results obtained by digital integrations of the analogous Fokker-Planck equation due to Broggi, Colombo, Lugiato and Mandel.

Item Type: Article
Journal or Publication Title: Physics Letters A
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 32326
Deposited By: Professor P. V. E. McClintock
Deposited On: 23 Mar 2010 11:21
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 17:08
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/32326

Actions (login required)

View Item